# SDR UALA2012091705235

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP UPPER SURFACE HAS SEVERAL AREAS OF CORROSION AROUND THE NUT PLATE HOLES AT BS 1640, RBL 0 - RBL 50.  MAJOR REPAIR ACCOMPLISHED:  REMOVED EXISTING T-CAP REPAIR AND FABRICATED AND INSTALLED A NEW CHORD, SPLICE ANGLES AND STRAPS PER SRM 53-00-51.
